Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Itching on the toes, redness on the webs followed by hardness, difficulty in walking. Taken anti-allergic medicine. Cause?

I came home from work with no problems, took my socks and shoes off and almost immediatly my toes began to itch . the top of my foot by my 2 toes next to my pinky are red as well as imbetween. i went to bed, slept fine but when i woke up and started walking the itch came back right away and it feels like im walking on pressure by my toe. i took medicne for allergic reactions to help calm it down plus itchy medicine but i woke up today and the redness is still there along with the itchyness and it feel like it spread on the bottom as if im walking on pressure and its hardened or swollen.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think u are suffering with tinea is afungal infection due to excessive sweating due to wearing pof shoes for longer can be cured with atarax 25 mg at night,terbinafine ointment application over the lesions.use of terbinafine tablets 250 mg daily once for 14 days can cure the condition
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor